# SDR SCNA00130

- Difficulty date: December 25, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 69,192 hours, 27,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE L1 DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.
